# SDR SIMA201106601

- Difficulty date: March 2, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 24,279 hours, 21,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375921
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FORWARD OVERHEAD EMERGENCY EXIT SIGN AT EMERGENCY OVERWING EXITS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD OVERHEAD OVERWING EMERGENCY LOCATING EXIT SIGN IAW EMB135 AMM 33-50-15.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
